# SDR AALA20170118016

- Difficulty date: January 12, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 7,535 hours, 2,644 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Slow
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. WHEN THROTTLES ADVANCED FOR TAKEOFF NR 2 ENGINE SPOOL UP LAGGED BEHIND NR 1 RESULTING IN ASYMMETRICAL THRUST. TAKE OFF ABORTED. FLIGHT CREW ACCOMPLISHED ENGINE RUN UP WITH ALL INDICATIONS NORMAL. SUBSEQUENT TAKEOFF WAS UNEVENTFUL.
